# SDR 2009F00082

- Difficulty date: September 17, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N933EY
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9063
- Aircraft time: 3,388 hours, 1,274 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: GD47811027
- Condition: Chafed
- Location: Hyd System
- Part time: 3,388 hours, 1,274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW NOTED NR1 HYD SYS LOSS OF HYD PRESSURE AND QTY AT CRUISE 30 MIN INTO FLIGHT.  UNEVENTFUL LANDING. TROUBLESHOOTING FOUND ADEL CLAMP TO HAVE WORN RUBBER WHICH ALLOWED CLAMP TO CHAFE THROUGH HYD PRESSURE LINE FROM ENG DRIVEN HYD PUMP WHERE IT ENTERS THE HYD NR1 MANIFOLD IN THE AFT EQUIP BAY.
